| Model Number |
AHP300 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Hypoventilation (1916)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The unit was returned for repair and was recalibrated and tested.It met all specifications after the calibration was completed.
Event or Problem Description
From the paramedic who witnessed the malfunction: the ventilator had strange issue of the pip suddenly showing 6 wothout changing from that number a worsening in patient condition.I had to tap the screen which made it start to work again.It happened again on the transport and again tapping it worked.The vent was pulled offline.